MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 1MM DBALL,EX,S; DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)

DEPUY SYNTHES PRODUCTS LLC 1MM DBALL,EX,S; DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)
Catalog Number S-1D-G1
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products and therapy dates: drill device, attachment device, burr devices ((b)(6) 2020).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported that during an unspecified surgical procedure it was observed that the cutter device was wobbling at the distal end.It was reported that the same drill and same short attachment was used with other burr devices, including an identical spare device, without any wobbling.It was reported that there were any delays in the procedure due to the event.There was patient involvement reported.There were no reports of any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D10: additional narrative: the actual device was returned for evaluation.Quality engineering evaluated the device and it was determined that the device passed all manufacturing specifications and no failure was identified.Therefore, the reported condition was not confirmed and an assignable root cause was not determined.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
1MM DBALL,EX,S
Common Device Name
DRILLS, BURRS, TREPHINES AND ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key9648541
Report Number1045834-2020-00155
Device Sequence Number18936969
Product Code HBE
UDI-Device Identifier00845384012863
UDI-Public845384012863
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K113476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Catalogue NumberS-1D-G1
Device Lot NumberN133136504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2020
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1